# SDR SWAA2020062289077

- Difficulty date: May 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS259 AND STR10R AT PASSENGER CABIN (1 EA).  REPLACED TIE CLIP LOCATED BS 259 AND STR 10R AT PASSENGER CABIN 1EA IAW SRM 51-40-02 AND DWG 141A1110.
